# SDR IPXA2019032740534

- Difficulty date: March 6, 2019
- Submitted: March 29, 2019
- Operation: Air carrier
- Aircraft: N124UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0808
- Aircraft time: 20,428 hours, 12,921 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Part number: 221406091
- Part serial: 1067083
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12Y NR 2 ENGINE INLET REAR BULKHEAD CRACKED AROUND SENSE LINE. REPAIRED PER PW SRM 54-10-00 REPAIR #14.
